# SDR SIMA200731807

- Difficulty date: November 14, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 9,435 hours, 8,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND AFT SVC DOOR SILL IS CORRODED BETWEEN FR 21-22.  REPAIRED SILL IAW SRM 53-21-10.  A/C RETURNED TO SERVICE.
